Weighted Differentiation Composition Operator from Logarithmic Bloch Spaces to Zygmund-Type Spaces
Huiying Qu,
Yongmin Liu and
Shulei Cheng
Abstract and Applied Analysis, 2014, vol. 2014, 1-14
Abstract:
Let denote the space of all holomorphic functions on the unit disk of , and let   n be a positive integer, a holomorphic self-map of , and a weight. In this paper, we investigate the boundedness and compactness of a weighted differentiation composition operator , from the logarithmic Bloch spaces to the Zygmund-type spaces.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/832713.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/832713.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:832713
DOI: 10.1155/2014/832713
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().